# SDR AALA202501076204

- Difficulty date: January 2, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 44,308 hours, 18,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 912500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CEILING HORSESHOE PANEL EMERGENCY LIGHT CRACKED. REMOVED AND REPLACED FORWARD CEILING HORSESHOE PANEL EMERGENCY LIGHT AND PERFORMED SATISFACTORY OPERTIONAL CHECK GOOD. PER B737NG AMM 33-51-03-960-805.
